MathSciNet Relay Station
MathSciNet bibliographic data
MR824910 (87d:93066) 93D05 (93C55)
Mahgoub, H.; Carroll, R. A Lyapunov function of two-dimensional linear systems. IEEE Trans. Automat. Control 31 (1986), no. 2, 170–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement